# SDR 96ZZZX972

- Difficulty date: February 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263AL
- Make and model: Pilats PC12
- Aircraft serial: 112
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Fitting
- Part number: 311996901
- Condition: Not Welded
- Location: Torq Sense Tube
- Part time: 178 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND LOOSE TORQUE SENSING FITTING WHILE PERFORMING ANNUAL INSPECTION.  CLOSE INSPECTION OF TUBE ASSY SHOWED FLARED FITTING NOT WELDED TO TUBE ASSY.  TUBE ASSY INSTALLED IAW P & W SB NR 14185.
